Show simple item record

dc.contributor.authorLarvor, B.
dc.date.accessioned2009-03-25T15:48:51Z
dc.date.available2009-03-25T15:48:51Z
dc.date.issued2005
dc.identifier.citationLarvor , B 2005 , ' Proof in C17 Algebra ' , cial , vol. 5 , pp. 43-59 .
dc.identifier.issn1281-2463
dc.identifier.otherPURE: 186902
dc.identifier.otherPURE UUID: 46d0e610-0c09-4f60-8091-906fc0a59f5a
dc.identifier.otherdspace: 2299/3048
dc.identifier.urihttp://hdl.handle.net/2299/3048
dc.description[Full text of this article is not available in the UHRA]
dc.language.isoeng
dc.relation.ispartofcial
dc.titleProof in C17 Algebraen
dc.contributor.institutionPhilosophy
dc.contributor.institutionSchool of Humanities
dc.contributor.institutionSocial Sciences, Arts & Humanities Research Institute
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Humanities
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue
herts.rights.accesstyperestrictedAccess


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record